# SDR 20001205SH014

- Difficulty date: October 5, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N165GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg And Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SDF DUE TO LANDING GEAR WILL NOT RETRACT.  THE EMERGENCY RELEASE PIN WAS RESET.  SWUNG THE GEAR 20 TIMES.  SYSTEM OPS CHECKED GOOD.  (X)
